# SDR TWAA9801803

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK-C, MAINTENANCE ON LT WING DOUBLER REMOVED ON FWD SIDE, INBD END OF NR 5 L.E. SLAT, AND FOUND DELAMINATION ON AFT SIDE.  INSTALLED 8 INCH BY 7 INCH HOT BONDED DOUBLER PER SRM 567-43-02 AND SRM 51-70-10.  ACFT TT:  63,613 HOURS.  ACFT TC:  14,886.  (X)
